# SDR FDEA201112155310

- Difficulty date: December 15, 2011
- Submitted: December 15, 2011
- Operation: Air carrier
- Aircraft: N683FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 801
- Aircraft time: 18,915 hours, 10,198 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PRESSURE WEB BETWEEN SEAT TRACK 5L -6L AND BETWEEN FR25-FR26 HAS SURFACE CORROSION AT 12 LOCATIONS REF AMM 53-10-16-06.
